Pacific Journal of Mathematics

Sequences of homeomorphisms which converge to homeomorphisms.

Jerome L. Paul

Article information

Source
Pacific J. Math., Volume 24, Number 1 (1968), 143-152.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991608

Mathematical Reviews number (MathSciNet)
MR0222860

Zentralblatt MATH identifier
0157.53703

Subjects
Primary: 54.60

Citation

Paul, Jerome L. Sequences of homeomorphisms which converge to homeomorphisms. Pacific J. Math. 24 (1968), no. 1, 143--152. https://projecteuclid.org/euclid.pjm/1102991608


Export citation

References

  • [1] J. Paul, Piercing points of homeomorphisms of differentiablemanifolds,Trans. Amer. Math. Soc. 124 (1966), 518-532.

See also

  • Addendum : Jerome L. Paul. Addendum to: ``Sequences of homeomorphisms which converge to homeomorphisms''. Pacific Journal of Mathematics volume 49, issue 2, (1973), pp. 615-616.